# SDR CALA2025121912235

- Difficulty date: December 5, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 76,181 hours, 28,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: 141A81121
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CORROSION AT LT INNER CHORD BETWEEN BS 312-344.  INSTALLED NEW INNER CHORD AT L1 DOOR LOWER SILL AS REQUIRED IAW SRM 51-40-02-0G-0 AND DWG 141A8110.  REMOVED AND REPLACED INNER CHORD AT L1 DOOR LOWER SILL AS REQUIRED IAW SRM 51-40-02-0G-0 AND DWG 141A8110.
